# SDR 97ZZZX1364

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92SP
- Make and model: Cessna 172P
- Aircraft serial: 17268830
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 65310181
- Condition: Loose Rivets
- Location: Rudder Attach
- Part time: 6,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTTION FOUND BOTTOM ATTACHMENT BRACKET FOR RUDDER BOLT TO HAVE LOOSE RIVETS.  SUBMITTER STATES THIS WAS SECOND ONE FOUND THIS YEAR.
